Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 138, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 4, 2021, 12:18 AM CDT for 4 counties in Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2021, 12:18 AM CDT (05:18 UTC)
- Expired
- May 4, 2021, 1:15 AM CDT
- In force
- 57 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Henderson County, TX, Kaufman County, TX, Navarro County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 141 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 10:22 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3299 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1213 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 13.9
The text
As transmitted.
475
WUUS54 KFWD 040518
SVRFWD
TXC213-257-349-467-040615-
/O.NEW.KFWD.SV.W.0138.210504T0518Z-210504T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1218 AM CDT Tue May 4 2021
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Southeastern Kaufman County in north central Texas...
Southern Van Zandt County in north central Texas...
Henderson County in central Texas...
Northeastern Navarro County in north central Texas...
* Until 115 AM CDT.
* At 1217 AM CDT, a cluster of severe thunderstorms was located from
near Kemp to Kerens, moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Athens, Gun Barrel City, Canton, Mabank, Chandler, Van, Malakoff,
Tool, Kerens, Seven Points, Kemp, Brownsboro, Eustace, Trinidad,
Edom, Grays Prairie, Enchanted Oaks, Caney City, Purtis Creek State
Park and Payne Springs.
This includes Interstate 20 between mile markers 525 and 542.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3226 9547 3225 9547 3223 9549 3218 9546
3217 9547 3201 9630 3231 9642 3233 9638
3233 9642 3238 9644 3241 9644 3243 9646
3266 9560 3248 9560 3241 9550 3235 9545
3233 9546 3228 9545
TIME...MOT...LOC 0517Z 253DEG 43KT 3221 9622
HAIL...0.75IN
WIND...60MPH
$$
Dunn5 follow-up statements
953
WWUS54 KFWD 040528
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1228 AM CDT Tue May 4 2021
TXC349-040538-
/O.CAN.KFWD.SV.W.0138.000000T0000Z-210504T0615Z/
Navarro TX-
1228 AM CDT Tue May 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NAVARRO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central and north central Texas.
LAT...LON 3223 9549 3217 9547 3206 9607 3208 9607
3208 9611 3210 9612 3215 9610 3216 9616
3218 9618 3222 9615 3220 9619 3225 9624
3226 9629 3230 9630 3233 9642 3243 9646
3266 9560 3248 9560 3235 9545 3228 9545
TIME...MOT...LOC 0528Z 251DEG 43KT 3224 9609
$$
TXC213-257-467-040615-
/O.CON.KFWD.SV.W.0138.000000T0000Z-210504T0615Z/
Kaufman TX-Van Zandt TX-Henderson TX-
1228 AM CDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHEASTERN KAUFMAN...SOUTHERN VAN ZANDT AND HENDERSON
COUNTIES...
At 1228 AM CDT, a severe thunderstorm was located over Enchanted
Oaks, or near Gun Barrel City, moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Athens, Gun Barrel City, Canton, Mabank, Chandler, Van, Malakoff,
Tool, Seven Points, Kemp, Brownsboro, Eustace, Trinidad, Edom, Grays
Prairie, Enchanted Oaks, Caney City, Purtis Creek State Park, Payne
Springs and Log Cabin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3223 9549 3217 9547 3206 9607 3208 9607
3208 9611 3210 9612 3215 9610 3216 9616
3218 9618 3222 9615 3220 9619 3225 9624
3226 9629 3230 9630 3233 9642 3243 9646
3266 9560 3248 9560 3235 9545 3228 9545
TIME...MOT...LOC 0528Z 251DEG 43KT 3224 9609
HAIL...0.75IN
WIND...60MPH
$$
Dunn478
WWUS54 KFWD 040541
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1241 AM CDT Tue May 4 2021
TXC257-040551-
/O.CAN.KFWD.SV.W.0138.000000T0000Z-210504T0615Z/
Kaufman TX-
1241 AM CDT Tue May 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KAUFMAN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central and north central Texas.
LAT...LON 3228 9545 3223 9549 3217 9547 3211 9606
3221 9609 3246 9607 3251 9561 3250 9560
3248 9560 3235 9545 3233 9546 3232 9545
TIME...MOT...LOC 0541Z 263DEG 37KT 3224 9595
$$
TXC213-467-040615-
/O.CON.KFWD.SV.W.0138.000000T0000Z-210504T0615Z/
Van Zandt TX-Henderson TX-
1241 AM CDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHERN VAN ZANDT AND NORTHEASTERN HENDERSON COUNTIES...
At 1241 AM CDT, a severe thunderstorm was located near Caney City, or
near Athens, moving east at 45 mph.
HAZARD...65 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Athens, Gun Barrel City, Mabank, Chandler, Malakoff, Brownsboro,
Eustace, Trinidad, Edom, Caney City, Purtis Creek State Park, Payne
Springs, Log Cabin, Murchison, Star Harbor and Moore Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3228 9545 3223 9549 3217 9547 3211 9606
3221 9609 3246 9607 3251 9561 3250 9560
3248 9560 3235 9545 3233 9546 3232 9545
TIME...MOT...LOC 0541Z 263DEG 37KT 3224 9595
HAIL...1.00IN
WIND...65MPH
$$
Dunn823
WWUS54 KFWD 040552
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1252 AM CDT Tue May 4 2021
TXC213-467-040615-
/O.CON.KFWD.SV.W.0138.000000T0000Z-210504T0615Z/
Van Zandt TX-Henderson TX-
1252 AM CDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHERN VAN ZANDT AND NORTHEASTERN HENDERSON COUNTIES...
At 1252 AM CDT, a severe thunderstorm was located 10 miles west of
Brownsboro, or 10 miles northeast of Athens, moving east at 50 mph.
HAZARD...65 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Athens, Chandler, Brownsboro, Edom, Purtis Creek State Park and
Murchison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3228 9545 3223 9549 3222 9595 3232 9600
3247 9599 3251 9561 3250 9560 3248 9560
3235 9545 3233 9546 3232 9545
TIME...MOT...LOC 0552Z 251DEG 44KT 3231 9575
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...65MPH
$$
Dunn684
WWUS54 KFWD 040602
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
102 AM CDT Tue May 4 2021
TXC213-467-040615-
/O.CON.KFWD.SV.W.0138.000000T0000Z-210504T0615Z/
Van Zandt TX-Henderson TX-
102 AM CDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHEASTERN VAN ZANDT AND NORTHEASTERN HENDERSON COUNTIES...
At 102 AM CDT, a severe thunderstorm was located over Edom, or 15
miles west of Tyler, moving east at 50 mph.
HAZARD...65 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Chandler, Brownsboro, Edom and Murchison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3228 9545 3223 9549 3228 9576 3235 9579
3249 9581 3251 9561 3250 9560 3248 9560
3235 9545 3233 9546 3232 9545
TIME...MOT...LOC 0602Z 251DEG 43KT 3236 9560
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...65MPH
$$
Dunn338
WWUS54 KFWD 040612
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
112 AM CDT Tue May 4 2021
TXC213-467-040622-
/O.EXP.KFWD.SV.W.0138.000000T0000Z-210504T0615Z/
Van Zandt TX-Henderson TX-
112 AM CDT Tue May 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAN ZANDT AND
NORTHEASTERN HENDERSON COUNTIES WILL EXPIRE AT 115 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central and north central Texas.
LAT...LON 3228 9545 3223 9549 3228 9576 3235 9579
3249 9581 3251 9561 3250 9560 3248 9560
3235 9545 3233 9546 3232 9545
TIME...MOT...LOC 0612Z 253DEG 43KT 3239 9548
$$
DunnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 7:18 PM CDT, 5 hours earlier.
Area forecast discussion, May 3, 7:18 PM CDT, 5 hours before
Area Forecast Discussion National Weather Service Fort Worth TX 718 PM CDT Mon May 3 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ Update: Thunderstorms are ongoing across North and Central Texas at the moment. Large hail, damaging winds and tornadoes will all continue to be possible as the line slowly shifts eastward. The storms are moving into an environment with continued significant instability. In addition, thunderstorms across West Texas are moving eastward with continued elevated instability, therefore, a large hail threat will continue into the overnight period west of a Bowie to Mineral Wells to Eastland line. A Tornado Watch and a Severe Thunderstorm Watch both span across much of the region. The Tornado Watch is in effect through 11pm and the Severe Thunderstorm Watch is in effect through midnight. For additional details regarding the environment and the rest of the forecast, see the previous discussion below. Hernandez Previous Discussion: /Today and Tonight/ Severe thunderstorms capable of producing significant large hail, damaging winds, and tornadoes will be possible late this afternoon into tonight. All North and Central Texas residents need to stay weather aware today given the possibility of significant severe weather. Make sure to have multiple ways of receiving any weather alerts, and have a plan in case you are in the path of hazardous weather. A rapid evolution of today and tonight's forecast has taken place within the last 24 hours. Minor changes in the timing of the front and rapid moisture return have contributed to an increasing potential for significant severe weather starting late this afternoon. A cold front is now draped northeast to southwest from near Bowie to Graham, slowly advancing to the southeast. Meanwhile, dew points throughout the region have surged into the lower 70s ahead of the front. At the moment, a stout capping inversion is keeping convection from developing. This, however, is expected to change in the next few hours. Radiational heating will continue ahead of the front, leading to greater destabilization across the region. CAMs continue to favor an area around Stephenville for initial thunderstorm development, which coincides with recent RAP analysis of a developing area of greater moisture convergence. An incoming shortwave, coupled with the surface front and a pseudo-dryline will come together to produce explosive thunderstorm development initially to the west/southwest of the DFW Metroplex. Storms will then migrate eastward through North Texas. Steep mid-level lapse rates will lead to CAPE values exceeding 4000 J/kg which would translate to significantly large hail. Deep layer shear and a strong southerly low-level flow will also increase the potential for damaging winds and tornadoes. The overall tornado potential will depend on the evolution of the storms across North Texas. If storms are able to remain discrete, a greater tornado potential may develop in areas east of I-35 and north of I-30. An atypical setup this evening will also lead to a potential for severe storms behind the front. Given continued steep lapse rates and high amounts of instability, a few elevated supercells capable of large hail will be possible across North Texas after around 10pm. The main line of storms associated with the front will continue moving to the southeast through the night, likely exiting our far eastern and southeastern counties closer to sunrise Tuesday. Cloudy skies will persist through much of tomorrow morning, but should gradually disperse by tomorrow afternoon. In contrast with today's temperatures in the upper 80s to lower 90s, tomorrow's highs will stay in the 80s across North Texas to mid 70s across Central Texas. Hernandez && .LONG TERM... /Issued 405 PM CDT Mon May 3 2021/ /Tuesday Night Onward/ In the wake of the early week cold front, cool and mostly dry conditions will dominate before near to above normal temperatures return late week and into the weekend. Rain chances may return to parts of North Texas as early as the middle of the week and then again this weekend as moisture returns to the region and the next upper level disturbance approaches from the west. Surface high pressure will begin building into the region late Tuesday as current troughing advances downstream into the Tennessee and Ohio Valleys. Clearing skies, calming winds and lowering dewpoints will allow for decent radiational cooling conditions Tuesday night with temperatures dropping into the 40s and 50s by daybreak Wednesday. Dry and mild conditions remain in place Wednesday with low humidity, unimpeded insolation, and light breezes. Winds will gradually turn more easterly/southeasterly as the surface high shifts into the Mississippi River Valley. Embedded within the northwest flow aloft a shortwave is expected to translate southeastward across the Rockies and into the central and southern Plains late Wednesday. With the enhanced lift displaced north and west of North and Central Texas and a notable lack of appreciable moisture there is low confidence that any convection that develops, potentially evolving into an MCS, will reach the Red River and northwest areas. In light of continued inconsistencies this forecast update will keep rainfall potential just outside of the area. Trends in the evolution of this shortwave will bare monitoring for the potential of at least low rain chances across parts of North Texas. Shortwave ridging passing over the region again Thursday will set up a seasonably mild and clear end to the work week. Lows in the 50s and highs in the 70s and 80s are expected Thursday and Friday. Mother's Day weekend will kick off with the de- amplification/weakening of the ridge overhead as an upper level low moves onshore and translates across the Intermountain West. Increasing south winds in response to the approaching disturbance will lead to an influx of moisture from the Gulf overspreading the region Friday night and Saturday. The passage of a series of shortwaves rounding the approaching upper level low will be marked by increasing cloud cover and rain and thunderstorm chances through the weekend and into early next week. As is usually the case when there is the potential for strong to severe thunderstorm at the Day 7/8 juncture, although the conditions look favorable for convection and severe weather, considerable uncertainty remains in timing, track, and potential impacts. Subsequent long term forecast updates will focus heavily on clarifying the details for this weekend and early next week. No need to cancel outdoor plans just yet, but continue to check back for forecast updates throughout the week as you finalize your weekend/early next week plans. 12 && .AVIATION... /NEW/ /00Z TAFs/ Concerns...Ongoing thunderstorms. MVFR tonight. Scattered thunderstorms are ongoing ahead of an approaching cold front throughout North and Central Texas. The storms will likely continue to impact the TAF sites through the next 2-3 hours before the line gradually shifts eastward. Hail will be a concern through the next few hours given the nature of the very unstable atmosphere. Behind the front, winds will become northwesterly with an MVFR deck progressing through the night. Cloud heights will likely remain between FL015 and FL025 before becoming VFR by later in the afternoon. Breezy northwesterly winds will persist through the day tomorrow Hernandez && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 63 73 52 76 56 / 60 5 0 0 0 Waco 63 75 52 77 54 / 50 10 0 0 0 Paris 63 70 48 72 52 / 70 10 0 0 0 Denton 59 71 47 74 51 / 60 5 0 0 0 McKinney 61 71 48 74 52 / 60 5 0 0 0 Dallas 64 74 53 77 57 / 60 5 0 0 0 Terrell 64 73 49 74 52 / 60 10 0 0 0 Corsicana 66 76 52 76 54 / 50 10 0 0 0 Temple 63 76 52 77 54 / 40 10 0 0 0 Mineral Wells 59 71 47 75 51 / 30 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 4, 12:06 AM CDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 1206 AM CDT Tue May 4 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1206 AM CDT Tue May 4 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Isolated severe storms with large hail and localized damaging winds remain possible southeast of a line from Greenville, to Ennis, to Cameron through the pre-dawn hours. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Low thunderstorm chances will continue across primarily eastern Central Texas Tuesday morning. Gusty winds and small hail will be possible with stronger storms. Thunderstorm chances may return for parts of North and Central Texas again next weekend. .SPOTTER INFORMATION STATEMENT... Very limited spotter activation may be requested southeast of a line from Greenville, to Ennis, to Cameron through the pre-dawn hours.
In the hours before
Local storm report, May 3, 10:03 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1003 PM CDT MON MAY 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM HAIL 2 SW MAYPEARL 32.30N 97.03W
05/03/2021 E1.00 INCH ELLIS TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, May 3, 10:17 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 PM CDT MON MAY 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM HAIL 2 SSE LAWRENCE 32.71N 96.34W
05/03/2021 E1.00 INCH KAUFMAN TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, May 3, 10:18 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1018 PM CDT MON MAY 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 3 SSW LAWRENCE 32.70N 96.37W
05/03/2021 E0.75 INCH KAUFMAN TX PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&Local storm report, May 3, 11:03 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1103 PM CDT MON MAY 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM HAIL 2 WSW TROY 31.18N 97.33W
05/03/2021 E1.75 INCH BELL TX TRAINED SPOTTER
&&Local storm report, May 3, 11:09 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1109 PM CDT MON MAY 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM TSTM WND GST 1 NW SULPHUR SPRINGS 33.16N 95.62W
05/03/2021 M87 MPH HOPKINS TX AWOS
MEASURED AT SULPHUR SPRINGS AIRPORT AWOS.
&&Local storm report, May 4, 12:13 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1213 AM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 PM HAIL TEMPLE 31.10N 97.36W
05/03/2021 E1.00 INCH BELL TX PUBLIC
SOCIAL MEDIA REPORT QUARTER SIZE HAIL IN
TEMPLE.
&&The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:03 PM CDT | Flash Flood Warning | FWD | Hood, Johnson, Parker | 117 min |
| May 3, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 53 min |
| May 3, 7:17 PM CDT | Tornado Warning | FWD | Hill, Johnson | 43 min |
| May 3, 7:17 PM CDT | Tornado Warning | FWD | Collin | 43 min |
| May 3, 7:28 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Johnson | 62 min |
| May 3, 7:29 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Fannin, Grayson | 61 min |
| May 3, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 42 min |
| May 3, 7:56 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 64 min |
| May 3, 8:00 PM CDT | Tornado Warning | FWD | Ellis, Johnson | 30 min |
| May 3, 8:04 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Somervell, Tarrant | 26 min |
| May 3, 8:07 PM CDT | Tornado Warning | FWD | Ellis, Hill, Johnson | 38 min |
| May 3, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 61 min |
| May 3, 8:45 PM CDT | Tornado Warning | FWD | Ellis | 45 min |
| May 3, 8:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill | 65 min |
| May 3, 9:01 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman | 59 min |
| May 3, 9:11 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson | 35 min |
| May 3, 9:13 PM CDT | Tornado Warning | FWD | Ellis, Kaufman | 22 min |
| May 3, 9:29 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Navarro | 31 min |
| May 3, 9:36 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 24 min |
| May 3, 9:49 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Hill, Kaufman, Navarro, Van Zandt | 71 min |
| May 3, 9:53 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 67 min |
| May 3, 9:59 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 48 min |
| May 3, 10:03 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 41 min |
| May 3, 10:25 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton | 37 min |
| May 3, 10:33 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 42 min |
| May 3, 10:36 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Lamar, Rains | 54 min |
| May 3, 10:48 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, McLennan | 43 min |
| May 3, 10:59 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Van Zandt | 44 min |
| May 4, 1:23 AM CDT | Special Weather Statement | FWD | Van Zandt | 37 min |
| May 4, 8:08 AM CDT | River Flood Warning | FWD | Ellis, Navarro | 52 hr |
| May 4, 8:31 AM CDT | Severe Thunderstorm Warning | FWD | Robertson | 59 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.